|Blood in stool
Oct 10, 2007
I have been taking Prilosec OTC once a day for the past three years (under doctors advice). Lately I have been seeing bright red blood in my stools. I read a story somewhere that mentioned extended use of Prilosedc can cause bowel inflamation. If this is the case what alternatives do I have to keep acid reflex under control?
| Response from Dr. Young
Thanks for your post.
I'm not sure what the cause of the blood in your stools is, but this is not something to be taken lightly, especially in light of the fact that you have ulcer disease.
I'd let your doctor know about your symptoms as soon as possible. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Runny Nose?
- Is White Tongue A Symptom Of Acute HIV Infection?
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.